# SDR DALA2016051703970

- Difficulty date: May 10, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 49,581 hours, 6,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, SEAT TRACK AT FRAME 53.5-53.6, -450 FOUND CORRODED.  REPLACED SEAT TRACK IAW SRM 51-42-11 AND DWG F53229024.
